Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Abdominal pain, smelly discharge, fever. Taking medication for bacterial vaginosis. Suggestions?

hi there i am 13 yrs old, i have abdominal pain, i have a bad smelling discharge down there, really uncomfortable pain i my abdomen its also swollen there, the discharge smells horrid, im not sexually active or anything, i also get high fevers alot im not sure if thats related, ive been to a doctor before and he said that i had bacterial vaginosis but the medicine isnt working and its not fungal either, my mum is a gynecologist and she refered me to an adolescent gyn clinic but its too far from now and i need to know what it could be as im worried i might not be able to have kids in the future? thanks for your time
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
You have bacterial vaginitis, with high grade fever & foul smelling vaginal discharge. You are already on antibiotics.& still there is no relief.
you seem to be very much tensed. Please don't worry. You are not sexually active, so the chances of pelvic inflammation are lesser. If you get treatment on following lines in time, it wont hamper your capacity of child bearing!
- Please get your vaginal swab testing for culture & sensitivity. It will guide about choice of effective antibiotic. Please start taking the antibiotic sincerely after an expert's advice.
- Cleanliness & hygiene of vagina is of imence importance. Probably that's why you were refered to adolescent clinic by your mother. Please do visit it & know the health tips in time.
_ you must stick to habbit of cleanliness & take a comlpeate course of medicines .
Please take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor